# SDR USAA2009052091236

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 62,782 hours, 28,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 175
- Condition: Low Pressure
- Location: L1 Door
- Part time: 63,250 hours, 28,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4408073 - FLT 350-LAS - EMERGENCY EQUIPMENT - L1 DOOR ASSIST BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
